# SDR MALA954501

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fittings
- Part number: 2731B32003
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT WING EXTENSION BOLT HOLES WORN.  REPAIRS WERE COMPLETED BY REPLACING THE WING EXTENSION ATTACH FITTINGS AND HARDWARE IAW THE SRM 51-90-40.  REFERENCE 95ZZZM213.
